Publication
Title
A simple periodic-forced model for dengue fitted to incidence data in Singapore
Author
Abstract
Language
English
Source (journal)
Mathematical biosciences. - New York, N.Y.
Publication
New York, N.Y. : 2013
ISSN
0025-5564
Volume/pages
244:1(2013), p. 22-28
ISI
000320747800003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.09.2013
Last edited 15.08.2018
To cite this reference